Catecholamine induced double tachycardia: case report in a child.

Published

Journal Article

A six-year-old girl with syncope in association with atrial flutter-fibrillation and ventricular tachycardia produced by exercise or emotion is presented. The tachycardias could be reproduced by low-dose isoproterenol infusion and were blocked by high dose propranolol therapy. Catecholamine-induced tachyarrhythmias should be suspected in children with unexplained syncope in association with exercise or emotion.

Full Text

Cited Authors

  • Benson, DW; Gallagher, JJ; Sterba, R; Klein, GJ; Armstrong, BE

Published Date

  • January 1, 1980

Published In

Volume / Issue

  • 3 / 1

Start / End Page

  • 96 - 103

PubMed ID

  • 6160500

Pubmed Central ID

  • 6160500

Electronic International Standard Serial Number (EISSN)

  • 1540-8159

International Standard Serial Number (ISSN)

  • 0147-8389

Digital Object Identifier (DOI)

  • 10.1111/j.1540-8159.1980.tb04308.x

Language

  • eng